设为首页 | 加入收藏
文献检索:
  • Triple Crossing Numbers of Graphs 免费阅读 下载全文
  • We introduce the triple crossing number,a variation of the crossing number,of a graph,which is the minimal number of crossing points in all drawings of the graph with only triple crossings.It is defined to be zero for planar graphs,and to be infinite for non-planar graphs which do not admit a drawing with only triple crossings.In this paper,we determine the triple crossing numbers for all complete multipartite graphs which include all complete graphs.
  • A New Generalized FB Complementarity Function for Symmetric Cone Complementarity Problems 免费阅读 下载全文
  • We establish that the generalized Fischer-Burmeister(FB) function and penalized Generalized Fischer-Burmeister(FB) function defined on symmetric cones are complementarity functions(C-functions),in terms of Euclidean Jordan algebras,and the Generalized Fischer-Burmeister complementarity function for the symmetric cone complementarity problem(SCCP).It provides an affirmative answer to the open question by Kum and Lim(Kum S H,Lim Y.Penalized complementarity functions on symmetric cones.J.Glob.Optim..2010,46:475-485) for any positive integer.
  • Normality Criteria of Meromorphic Functions Concerning Shared Analytic Function 免费阅读 下载全文
  • In this paper,we use Pang-Zalcman lemma to investigate the normal family of meromorphic functions concerning shared analytic function,which improves some earlier related results.更多还原
  • L-octo-algebras 免费阅读 下载全文
  • L-octo-algebra with 8 operations as the Lie algebraic analogue of octoalgebra such that the sum of 8 operations is a Lie algebra is discussed.Any octoalgebra is an L-octo-algebra.The relationships among L-octo-algebras,L-quadrialgebras,L-dendriform algebras,pre-Lie algebras and Lie algebras are given.The close relationships between L-octo-algebras and some interesting structures like RotaBaxter operators,classical Yang-Baxter equations and some bilinear forms satisfying certain conditions are given also.
  • Ore Extensions over Weakly 2-primal Rings 免费阅读 下载全文
  • A weakly 2-primal ring is a common generalization of a semicommutative ring,a 2-primal ring and a locally 2-primal ring.In this paper,we investigate Ore extensions over weakly 2-primal rings.Let α be an endomorphism and 5 an α-derivation of a ring R.We prove that(1) If R is an(α,δ)-compatible and weakly2-primal ring,then R[x;α,δ]is weakly semicommutative;(2) If R is(a,5)-compatible,then R is weakly 2-primal if and only if R[x;α,δ]is weakly 2-primal.
  • An Identity with Skew Derivations on Lie Ideals 免费阅读 下载全文
  • Let R be a 2-torsion free prime ring and L a noncommutative Lie ideal of R.Suppose that(d,σ) is a skew derivation of R such that x~sd(x)x~t = 0 for all x ∈ L,where s,t are fixed non-negative integers.Then d = 0.
  • Normality Criteria of Meromorphic Functions 免费阅读 下载全文
  • In this paper,we consider normality criteria for a family of meromorphic functions concerning shared values.Let F be a family of meromorphic functions defined in a domain D,m,n,k and d be four positive integers satisfying m≥ n + 2and d ≥(k+1)/(m-n-1),and a(≠ 0),6 be two finite constants.Suppose that every f ∈ F has all its zeros and poles of multiplicity at least k and d,respectively.If(fn)(k)—afm and(gn)(k)- agm share the value b for every pair of functions(/,g) of J',then IF is normal in D.Our results improve the related theorems of Schwick(Schwick W.Normality criteria for families of meromorphic function.J.Anal.Math.,1989,52:241-289),Li and Gu(Li Y T,Gu Y X.On normal families of meromorphic functions.J.Math.Anal.Appl.,2009,354:421-425).更多还原
  • Triple Crossing Numbers of Graphs(TANAKA HIROYUKI;AND TERAGAITO MASAKAZU])
    A New Generalized FB Complementarity Function for Symmetric Cone Complementarity Problems(ZHANG YUN-SHENG;GAO LEI-FU)
    Normality Criteria of Meromorphic Functions Concerning Shared Analytic Function(YANG QI)
    L-octo-algebras(AN HUI-HUI;WANG ZHI-CHUN)
    Ore Extensions over Weakly 2-primal Rings(WANG YAO;JIANG MEI-MEI;REN YAN-LI)
    An Identity with Skew Derivations on Lie Ideals(WANG ZHENG-PING;REHMAN UR NADEEM;HUANG SHU-LIANG)
    Normality Criteria of Meromorphic Functions(WANG QIONG;YUAN WEN-JUn;CHEN WEI;TIAN HONG-GEN)
    《数学研究通讯:英文版》封面

    关于我们 | 网站声明 | 合作伙伴 | 联系方式 | IP查询
    金月芽期刊网 2017 触屏版 电脑版 京ICP备13008804号-2